# SDR AALA20171209003

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 63,865 hours, 8,216 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Part number: S283W2037
- Part serial: D02083
- Condition: Discharged
- Location: R4 Door
- Part time: 63,865 hours, 8,216 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EPAS BATTERY FAIL ON TEST (NO GREEN LIGHT BLINKING), REMOVED AND REPLACED DOOR 4R EPAS BATTERY IAW AMM 52-11-20-400-805-002. OPS TEST GOOD IAW AMM 52-11-20-700-803-002.
